Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2011, 4:57 PM CDT for Iowa County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 4:57 PM CDT (21:57 UTC)
- Expired
- Jun 8, 2011, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Iowa County, WI
The radar
The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1876 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
128 WUUS53 KMKX 082157 SVRMKX WIC049-082245- /O.NEW.KMKX.SV.W.0072.110608T2157Z-110608T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 457 PM CDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 545 PM CDT * AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF BLACKHAWK LAKE RECREATION AREA...OR 23 MILES NORTH OF PLATTEVILLE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BLACKHAWK LAKE RECREATION AREA...HIGHLAND...COBB...LINDEN... LONDON...BLACKHAWK LAKE REC AREA AND EDMUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 9043 4317 9019 4288 9018 4290 9043 TIME...MOT...LOC 2157Z 259DEG 27KT 4305 9058 WIND...HAIL 60MPH 1.50IN $$ MRC
4 follow-up statements
702 WWUS53 KMKX 082206 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 506 PM CDT WED JUN 8 2011 WIC049-082245- /O.CON.KMKX.SV.W.0072.000000T0000Z-110608T2245Z/ IOWA WI- 506 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN IOWA COUNTY UNTIL 545 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF BLACKHAWK LAKE RECREATION AREA...OR 21 MILES WEST OF DODGEVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BLACKHAWK LAKE RECREATION AREA...HIGHLAND...COBB...LINDEN... LONDON...EDMUND AND BLACKHAWK LAKE REC AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 9043 4317 9019 4288 9018 4290 9043 TIME...MOT...LOC 2206Z 254DEG 16KT 4305 9052 WIND...HAIL 60MPH 1.50IN $$ SEARS
170 WWUS53 KMKX 082215 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 515 PM CDT WED JUN 8 2011 WIC049-082245- /O.CON.KMKX.SV.W.0072.000000T0000Z-110608T2245Z/ IOWA WI- 515 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN IOWA COUNTY UNTIL 545 PM CDT... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACKHAWK LAKE RECREATION AREA...OR 17 MILES NORTHWEST OF DODGEVILLE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... BLACKHAWK LAKE RECREATION AREA...HIGHLAND...COBB...LINDEN... LONDON...BLACKHAWK LAKE REC AREA AND EDMUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 9043 4317 9019 4288 9018 4290 9043 TIME...MOT...LOC 2215Z 260DEG 21KT 4306 9044 WIND...HAIL 60MPH 1.50IN $$ SEARS
035 WWUS53 KMKX 082225 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 525 PM CDT WED JUN 8 2011 WIC049-082245- /O.CON.KMKX.SV.W.0072.000000T0000Z-110608T2245Z/ IOWA WI- 525 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN IOWA COUNTY UNTIL 545 PM CDT... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACKHAWK LAKE RECREATION AREA...OR 14 MILES NORTHWEST OF DODGEVILLE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... EDMUND AND BLACKHAWK LAKE REC AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 9043 4317 9019 4288 9018 4290 9043 TIME...MOT...LOC 2225Z 250DEG 21KT 4309 9034 WIND...HAIL 60MPH 1.75IN $$ SEARS
826 WWUS53 KMKX 082235 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT WED JUN 8 2011 WIC049-082245- /O.CON.KMKX.SV.W.0072.000000T0000Z-110608T2245Z/ IOWA WI- 535 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN IOWA COUNTY UNTIL 545 PM CDT... AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACKHAWK LAKE RECREATION AREA...OR 15 MILES NORTHWEST OF DODGEVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EDMUND AND BLACKHAWK LAKE REC AREA. THIS STORM HAS A HISTORY OF PRODUCING UP TO GOLF BALL SIZE HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4313 9043 4317 9019 4288 9018 4290 9043 TIME...MOT...LOC 2235Z 249DEG 17KT 4309 9035 WIND...HAIL 60MPH 1.75IN $$ SEARS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED JUN 8 2011 .VERY SHORT TERM...TONIGHT AND THURSDAY. EXPECT THUNDERSTORMS TO DEVELOP ALONG AND JUST AHEAD OF COLD FRONT LATE THIS AFTERNOON IN THE NORTHWEST COUNTIES OR JUST NORTHWEST OF THERE. THE FRONT WILL SHIFT SOUTHEAST THROUGH THE AREA THIS EVENING...BRINGING THUNDERSTORMS TO THE AREA. SOME STORMS ARE EXPECTED TO BECOME SEVERE WITH SUPERCELLS...GIVEN LARGE MEAN LAYER CAPES OF 3000 J/KG PLUS AND GOOD DEEP LAYER SHEAR OF 35 TO 40 KNOTS. LARGE SIGNIFICANT HAIL GROWTH ZONE CAPE AND DOWNDRAFT CAPE VALUES SHOULD LEAD TO LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT WILL BE TOUGH TO GET WITH MODEST 10 TO 15 KNOTS OF 0 TO 1 KM SHEAR AND 1500 METER LCLS. STORMS WILL SHIFT OUT OF THE AREA LATER TONIGHT WITH THE COLD FRONT...WITH COLD AIR ADVECTION ON NORTHERLY COMPONENT WINDS BRINGING MUCH COOLER AND LESS HUMID CONDITIONS INTO THE AREA. WINDS WILL ALSO PICK UP NEAR THE LAKE LATER TONIGHT. THIS WILL CAUSE LOWS LATER TONIGHT TO PLUMMET INTO THE LOWER 50S LAKESIDE...AND MID TO UPPER 50S INLAND. THE COLD AIRMASS WILL LINGER ON THURSDAY...AS WINDS REMAIN ONSHORE AND BRISK. LOCATIONS NEAR THE LAKE WILL STRUGGLE TO RISE MUCH...WITH UPPER 50S EXPECTED. HIGHS SHOULD RISE INTO THE 60S INLAND...WITH PARTLY TO MOSTLY CLOUDY SKIES. LEFT SLIGHT CHANCES FOR SHOWERS OR A STORM IN THE FORECAST THURSDAY AFTERNOON ACROSS THE FAR SOUTH AND SOUTHWEST...AS LOW LEVEL JET OVER IOWA TRIES TO SHIFT EASTWARD TOWARD THE AREA. .SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY. SHORT TERM GUIDANCE IN GOOD AGREEMENT ON BAROCLINIC ZONE/FRONTAL BOUNDARY LOCATED JUST SOUTH OF WISCONSIN BEGINNING TO SHIFT BACK SLOWLY TO THE NORTH THURSDAY NIGHT AND FRIDAY. NWD MOVEMENT IN RESPONSE TO APPROACHING NORTHERN PLAINS SHORT WAVE WHICH STRENGTHENS AS IT TRACKS NORTHEAST TOWARD LAKE SUPERIOR BY 12Z/SAT. MODERATE LAYER Q-VECTOR CONVERGENCE SPREADS ACROSS SRN WI LATER THU NGT AND FRI MRNG AND MOVES EAST OF THE AREA BY 00Z/FRI. SRN WI IS ALSO CLOSE TO THE NOSE OF A LOW LEVEL JET FRI NGT WITH STRONG LOW LEVEL THETA-E ADVECTION SPREADING ACROSS THE REGION. PWAT VALUES SURGE TO 1-1.5 INCHES AGAIN. ELEVATED INSTABILITY ON THE WEAK SIDE BUT HEAVY RAINFALL POTENTIAL WOULD EXIST AS FOCUS WOULD BE JUST TO THE NORTH OF THE BAROCLINIC ZONE INTO SRN WI. WARM CLOUD DEPTH INCREASES TO ALMOST 11K FEET BUT MESO-BETA VELOCITIES GREATER THAN 30 KTS. ENHANCED SYNOPTIC FORCING FROM RIGHT ENTRANCE REGION OF UPPER JET PASSING ACROSS REGION ON FRI AS WELL. HENCE WL CONTINUE LIKELY POPS LATER THU NGT INTO FRI. DUE TO LINGERING WEAK RIDGING...BACKED OFF ON HIGHER POPS THURSDAY EVENING IN CENTRAL AND ERN AREAS...BUT STILL EXPCNG WIDE SWATH OF RAIN TO SPREAD IN LATER IN THE NIGHT. FORCING SHIFTS EAST OF AREA LATER FRI NIGHT AND SAT. SHORT TERM GUIDANCE IN BETTER AGREEMENT ON CARRYING SFC LOW PRESSURE ACROSS NRN IL INTO LOWER MI AT THIS TIME SO DRYING AND CLEARING TREND DURING THIS TIME. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY LOOKS LIKE UNSETTLED WEATHER WILL CONTINUE FOR PORTIONS OF THE EXTENDED PERIOD AS MID/UPPER LEVEL WINDS GRADUALLY VEER FROM THE SOUTHWEST TO THE WEST. AT THE START OF THE PERIOD...LONG TERM GUIDANCE IN REASONABLE AGREEMENT ON WEAK HIGH PRESSURE ACROSS WRN GTLAKES REGION FOR THE END OF THE WEEKEND. BY MONDAY...WEAK RIDGING HAS PUSHED TO THE EAST AS UPPER LEVEL FLOW TURNS MORE ZONAL. WEAK SHORT WAVE MOVING EWD ACROSS THE NRN PLAINS INTO SRN CANADA EARLY NEXT WEEK...BUT THE LONG TERM GUIDANCE RATHER CONSISTENT ON SHOWING DIFFERENCES IN TIMING OF SHORT WAVE PASSING ACROSS WI. HENCE WL NEED TO KEEP SMALL CHANCES FOR CONVECTION IN THE EXTENDED PERIOD FROM MON THROUGH TUE. GFS 5 DAY 500H ANOMOLIES SHOW GRADUALLY INCREASING HEIGHTS UPSTREAM OVER NW CONUS AND SW CAN THE NEXT SEVEN DAYS. WITH GRADUAL CHANGE...WOULD EXPC BAROCLINIC ZONE TO GRADUALLY SLIP SWD REDUCING THREAT OF STRONGER CONVECTION AND UNSETTLED WEATHER LATER NEXT WEEK. ENSEMBLE MEMBERS ALSO CONGREGATING TOWARD THIS SOLUTION. && .AVIATION...THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THE COLD FRONT AT TAF SITES BY EARLY THIS EVENING. KMSN SHOULD BE AFFECTED LATE THIS AFTERNOON THROUGH 03Z THURSDAY...WITH THE EASTERN SITES BETWEEN 00Z AND 06Z THURSDAY. SEVERE STORMS POSSIBLE WITH LARGE HAIL AND GUSTY WINDS TO 50 KNOTS. MVFR CEILINGS AND MVFR/IFR VISIBILITIES POSSIBLE IN ANY STORMS. WINDS SHIFT NORTHWEST BEHIND THE FRONT LATER THIS EVENING...THEN NORTHEAST THURSDAY MORNING. NORTHEAST WIND GUSTS TO 20 KNOTS POSSIBLE AT EASTERN TAF SITES ON THURSDAY. MVFR CEILINGS SHOULD ALSO DEVELOP DURING THIS TIME...AND LINGER THROUGH THE REST OF THE DAY. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z THURSDAY. FREQUENT GUSTS TO 25 KNOTS EXPECTED NEAR THE SHORE UNTIL THEN...WITH MARINE INVERSION KEEPING GUSTS UNDER 20 KNOTS TOWARD THE OPEN WATERS. PRESSURE GRADIENT RELAXING AND MIXING DECREASING BY SUNSET ALSO FAVORS ENDING GUSTS CAUSING THE SMALL CRAFT ADVISORY. THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THIS EVENING WITH THE COLD FRONTAL PASSAGE. SEVERE STORMS POSSIBLE WITH LARGE HAIL AND GUSTS TO 50 KNOTS. WINDS SHIFT TO THE NORTHEAST LATER TONIGHT AFTER COLD FRONTAL PASSAGE...AND DEVELOP FREQUENT GUSTS TO 20 TO 25 KNOTS THROUGH THURSDAY. THESE WINDS MAY GENERATE HIGH WAVES OF 3 TO 5 FEET ACROSS THE NEARSHORE WATERS THROUGH AT LEAST THURSDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED. THE BRISK ONSHORE WINDS AND SUBSEQUENT HIGH WAVES MAY CONTINUE THURSDAY NIGHT AND FRIDAY...AS A TIGHT PRESSURE GRADIENT LINGERS WITH LOW PRESSURE MOVING SOUTH OF THE AREA. A SMALL CRAFT ADVISORY MAY BE NEEDED. && .CONFIDENCE... TONIGHT AND THURSDAY...MEDIUM TO HIGH. THURSDAY NIGHT AND FRIDAY...MEDIUM. FRIDAY NIGHT...LOW TO MEDIUM. SATURDAY...MEDIUM. SATURDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM TO HIGH. MONDAY THROUGH WEDNESDAY...LOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646. && SHORT TERM/LONG TERM...MBK VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Jun 8, 3:03 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CDT WED JUN 8 2011 WIZ046-047-051-052-056>060-062>072-092015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 303 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT MOVES THROUGH SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS...BUT A TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY NIGHT ACROSS THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. HEAVY RAINFALL IS POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY AS LOW PRESSURE MOVES ACROSS THE NORTHERN PLAINS TOWARDS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-092015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES REMAIN IN EFFECT INTO EARLY THIS EVENING FOR BRISK SOUTHWEST WINDS. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS...BUT A WATERSPOUT WILL ALSO BE POSSIBLE. BRISK NORTH WINDS AND INCREASING WAVES ARE EXPECTED TO DEVELOP LATE TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY NORTHEAST WINDS AND HIGH WAVES WILL APPROACH SMALL CRAFT CRITERIA THURSDAY THROUGH FRIDAY AS LOW PRESSURE PASSES JUST SOUTH OF THE AREA. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NIGHT...AS SOUTHERN LAKE MICHIGAN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 8, 11:38 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST WHITEWATER 42.83N 88.74W
06/08/2011 M55 MPH WALWORTH WI MESONET
WWATR. HEATBURST. TEMPERATURE JUMPED FROM 78T/66TD TO
88T/49TD WITH GUST TO 55 MPH AS DISSIPATING ANVIL SHOWER
MOVED BY. WSR-88D SHOWED INBOUND OF 59 KNOTS AT 750 FEET
JUST NORTH OF WHITEWATER.
&&
CRAVENLocal storm report, Jun 8, 12:25 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG EDGERTON 42.84N 89.07W
06/08/2011 ROCK WI TRAINED SPOTTER
CONSTRUCTION TRAILER ROLLED OVER...LARGE BRANCHES DOWN
&&
SEARSLocal storm report, Jun 8, 2:01 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 2 E HOLY HILL 43.24N 88.29W
06/08/2011 M0.50 INCH WASHINGTON WI TRAINED SPOTTER
0655 AM TSTM WND GST JACKSON 43.32N 88.16W
06/08/2011 M51.00 MPH WASHINGTON WI TRAINED SPOTTER
HEAVY RAIN...VISIBILITY LESS THAN ONE QUARTER MILE
0720 AM MARINE TSTM WIND N PORT WASHINGTON 43.38N 87.87W
06/08/2011 M40.00 MPH OZAUKEE WI C-MAN STATION
WIND GUST TO 35 KNOTS AT PORT WASHINGTON MARINE WEATHER
STATION.
0750 AM TSTM WND DMG SLINGER 43.33N 88.29W
06/08/2011 WASHINGTON WI LAW ENFORCEMENT
MULTIPLE DOWNED POWER LINES AND TREES
0855 AM HAIL BROOKLYN 42.85N 89.37W
06/08/2011 M0.25 INCH GREEN WI PUBLIC
PERSISTENT HAILING
0922 AM HAIL JOHNSON CREEK 43.08N 88.77W
06/08/2011 M0.75 INCH JEFFERSON WI PUBLIC
PEA TO DIME SIZE HAIL REPORTED
0945 AM TSTM WND GST 1 S HARTFORD 43.31N 88.39W
06/08/2011 M49.00 MPH WASHINGTON WI MESONET
HGTFR
0946 AM HAIL 3 N HARTFORD 43.37N 88.39W
06/08/2011 M1.00 INCH WASHINGTON WI TRAINED SPOTTER
DIME TO QUARTER SIZE FELL BETWEEN 946 AND 949 AM...DENTS
IN CARS
0950 AM HAIL 1 E HARTFORD 43.32N 88.37W
06/08/2011 M0.75 INCH WASHINGTON WI TRAINED SPOTTER
WIND GUSTS AROUND 50 MPH
1015 AM TSTM WND DMG 3 NW FOOTVILLE 42.70N 89.25W
06/08/2011 ROCK WI LAW ENFORCEMENT
TREE DOWN ON ROAD AT TOWNSEND AND COON ISLAND RD
1015 AM TSTM WND DMG 3 NW FOOTVILLE 42.70N 89.25W
06/08/2011 ROCK WI LAW ENFORCEMENT
TREE DOWN ON ROAD AT TOWNSEND AND KNUTSON
1020 AM TSTM WND DMG EDGERTON 42.84N 89.07W
06/08/2011 ROCK WI TRAINED SPOTTER
CONSTRUCTION TRAILER ROLLED OVER...LARGE BRANCHES DOWN
1022 AM TSTM WND DMG MONROE 42.60N 89.64W
06/08/2011 GREEN WI LAW ENFORCEMENT
DOWNED TREES AND POWER LINES
1036 AM HAIL GREEN LAKE 43.84N 88.96W
06/08/2011 M0.88 INCH GREEN LAKE WI EMERGENCY MNGR
1103 AM TSTM WND GST MILTON 42.78N 88.95W
06/08/2011 M42.00 MPH ROCK WI MESONET
MLTON. HEAT BURST DETECTED. MESONET REPORTED GUST TO 42
MPH...AND ONE TREE WAS BLOWN DOWN 1 WEST OF MILTON.
MESONET SITE JUMPED FROM 76T/65TD TO 88T/48TD
1115 AM TSTM WND GST WHITEWATER 42.83N 88.74W
06/08/2011 M55.00 MPH WALWORTH WI MESONET
WWATR. HEATBURST. TEMPERATURE JUMPED FROM 78T/66TD TO
88T/49TD WITH GUST TO 55 MPH AS DISSIPATING ANVIL SHOWER
MOVED BY. WSR-88D SHOWED INBOUND OF 59 KNOTS AT 750 FEET
JUST NORTH OF WHITEWATER.
&&
WIMBERLEYLocal storm report, Jun 8, 2:04 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG ALBANY 42.71N 89.44W
06/08/2011 GREEN WI EMERGENCY MNGR
TREES UPROOTED ON MILL STREET. POWER LINES DOWN IN
VILLAGE. MANY TREES WITH LIMB DAMAGE. THIS DAMAGE WAS THE
END OF A SWATH OF DAMAGE FROM MONROE AT 1020 AM...TO
ALBANY AT 1040 AM.
&&
WIMBERLEYLocal storm report, Jun 8, 3:17 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL 1 S FOND DU LAC 43.77N 88.45W
06/08/2011 E0.75 INCH FOND DU LAC WI EMERGENCY MNGR
DELAYED REPORT
&&
WIMBERLEYSpecial weather statement, Jun 8, 4:23 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 PM CDT WED JUN 8 2011 WIZ070-071-082230- RACINE-WALWORTH- 423 PM CDT WED JUN 8 2011 ...STRONG THUNDERSTORM MOVING INTO NORTHEAST WALWORTH COUNTY... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EAST TROY...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WATERFORD NORTH BY 445 PM CDT... WIND LAKE BY 450 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:34 AM CDT | Small Craft Advisory | MKX | 15 hr | |
| Jun 8, 7:04 AM CDT | Special Marine Warning | MKX | 86 min | |
| Jun 8, 10:37 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 38 min |
| Jun 8, 5:43 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 62 min |
| Jun 8, 5:51 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Jun 8, 5:55 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Jun 8, 6:01 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 44 min |
| Jun 8, 6:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 49 min |
| Jun 8, 6:26 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 3 hr |
| Jun 8, 6:28 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 47 min |
| Jun 8, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 62 min |
| Jun 8, 6:49 PM CDT | Areal Flood Advisory | MKX | Dane | 2 hr |
| Jun 8, 6:50 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 55 min |
| Jun 8, 6:56 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.